# SDR SWAA2023121421573

- Difficulty date: November 15, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO LH 'Z' CHANNEL FROM STA 727E TO STA 747 LBL 21 WL 155.5 HAS SPOT OF CORROSION.<[01] REMOVED AND REPLACED AFT CARGO L/H 'Z' CHANNEL FWD SECTION; REF SRM 51-40-02-0G-0;[02] VOID STEP 1 ENTERED IN ERROR;[03] REMOVED AND REPLACED AFT CARGO L/H 'Z' CHANNEL FWD SECTION; REF SRM 53-00-53-2R-6; SRM 51-40-02-0G-0; DWG#146A7502;[04] RII -- VERIFIED STEP 3.
